Alert archive / West Virginia / Tornado Warnings in 2010
Tornado Warning 4, NWS Charleston, WV
NWS Charleston, WV issued this tornado warning at Jul 20, 2010, 3:38 PM EDT for Braxton County, Nicholas County, Webster County, West Virginia. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2010, 3:38 PM EDT (19:38 UTC)
- Expired
- Jul 20, 2010, 3:59 PM EDT
- In force
- 21 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Braxton County, WV, Nicholas County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 92 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 922 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
641
WFUS51 KRLX 201938
TORRLX
WVC007-067-101-202015-
/O.NEW.KRLX.TO.W.0004.100720T1938Z-100720T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
338 PM EDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL BRAXTON COUNTY IN WEST VIRGINIA...
NORTH CENTRAL NICHOLAS COUNTY IN WEST VIRGINIA...
WEST CENTRAL WEBSTER COUNTY IN WEST VIRGINIA...
* UNTIL 415 PM EDT
* AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF
LITTLE BIRCH...OR 8 MILES SOUTHWEST OF SUTTON...MOVING SOUTHEAST AT
30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOGGS.
THIS WILL IMPACT
I-79 BETWEEN MILE MARKERS 53 AND 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE REPORT TORNADOES...HAIL OR STRONG WINDS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO
SO SAFELY.
&&
LAT...LON 3859 8069 3850 8057 3844 8065 3857 8086
3864 8084
TIME...MOT...LOC 1939Z 295DEG 26KT 3859 8080
$$
301 follow-up statement
753
WWUS51 KRLX 201959
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
359 PM EDT TUE JUL 20 2010
WVC007-067-101-202009-
/O.CAN.KRLX.TO.W.0004.000000T0000Z-100720T2015Z/
WEBSTER WV-BRAXTON WV-NICHOLAS WV-
359 PM EDT TUE JUL 20 2010
...THE TORNADO WARNING FOR NORTH CENTRAL NICHOLAS...SOUTH CENTRAL
BRAXTON AND WEST CENTRAL WEBSTER COUNTIES IS CANCELLED...
THIS WILL IMPACT
I-79 BETWEEN MILE MARKERS 53 AND 56.
THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED AND NO
LONGER POSES A TORNADIC THREAT...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3859 8069 3850 8057 3844 8065 3857 8086
3864 8084
TIME...MOT...LOC 1959Z 295DEG 26KT 3853 8063
$$
14What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this tornado warning went out at Jul 20, 2:57 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 20, 2:57 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 257 PM EDT TUE JUL 20 2010 .SYNOPSIS... FRONT PRESSING SOUTH INTO WARM MOIST AIR MASS WEDNESDAY RETURNING NORTH THURSDAY. ANOTHER FRONT APPROACHING THE BEGINNING OF NEXT WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... WARM MOIST AIR MASS IN PLACE INTO WEDNESDAY WITH PREVAILING WEST TO EAST FLOW. FOR THIS AFTERNOON BEST FOCUSING OVER SOUTHERN HALF OF FORECAST AREA WITH SOME LOW LEVEL WIND CONVERGENCE AND A WEAK VORT SLIDING ACROSS AREA. FOR WEDNESDAY MORNING THROUGH THE DAY THE FRONT WILL PROVIDE FOCUSING AS IT SLIDES SOUTH. PRECIPITABLE WATER VALUES IN THE VICINITY OF FLASH FLOOD GUIDANCE. WITH WEST TO EAST ORIENTED FORCING MECHANISMS THERE IS A THREAT FOR TRAINING THUS THE WATCH. WITH NO AIR MASS CHANGES TONIGHT INTO WEDNESDAY HAVE STAYED AROUND THE GUIDANCE FOR MAX AND MIN TEMP FORECASTS. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... UNSETTLED WEATHER CONTINUES IN THE SHORT TERM. SHOWERS AND THUNDERSTORMS...WITH HEAVY RAIN AT TIMES WILL CONTINUE ON WEDNESDAY NIGHT AS A COLD FRONT SINKS SOUTH ACROSS THE REGION. THIS FRONTAL BOUNDARY WILL STALL OUT OVER/ALONG THE SOUTHERN PART OF THE CWA...BEFORE LIFTING BACK NORTH AS A WARM FRONT ON THURSDAY. AS IT DOES SO...PW VALUES WILL ONCE AGAIN INCREASE TO AROUND 2 INCHES...AND WEATHER WILL CONTINUE TO REMAIN HOT AND HUMID. THERE COULD BE A BRIEF BREAK ACROSS MUCH OF THE NORTHERN HALF OF THE CWA ON THURSDAY BEFORE THE FRONTAL BOUNDARY LIFTS NORTH...AND HAVE MAINTAINED A DRY FORECAST OVER THESE ZONES FOR THE TIME BEING. HOTTEST TEMPERATURES OF THE PERIOD WILL BE FRIDAY AS WARM FRONTAL BOUNDARY LIFTS NORTH OF THE REGION. && .LONG TERM /SATURDAY THROUGH TUESDAY/... HOT AND HUMID CONDITIONS WILL REMAIN IN PLACE FOR THE FIRST PART OF THE LONG TERM. A COLD FRONT...IN ASSOCIATION WITH A LOW PRESSURE SYSTEM MOVING EAST THROUGH CANADA...WILL SWEEP ACROSS THE CWA SATURDAY NIGHT INTO EARLY SUNDAY. THIS WILL KEEP A MENTION OF SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR THE WEEKEND...WITH HEAVY RAIN CONTINUING TO BE A CONCERN AS PW VALUES APPROACH 2 INCHES AGAIN. BEHIND THE FRONT...MUCH DRIER AND SLIGHTLY COOLER WEATHER IS IN STORE FOR THE FIRST PART OF THE WEEK...HOWEVER...THIS WILL BE SHORT LIVED AS MODELS INDICATING UNSETTLED WEATHER RETURNING TO THE FORECAST AREA BY MID WEEK. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... IN GENERAL VFR CONDITIONS WILL PREVAIL INTO WEDNESDAY. WHERE THUNDERSTORMS AND SHOWERS ARE ENCOUNTERED PERIODS OF MVFR CAN BE EXPECTED WITH BRIEF IFR CONDITIONS NEAR STORM CORES. AFTER 18Z WEDNESDAY... IFR CONDITIONS POSSIBLE IN OCCASIONAL SHOWERS/THUNDERSTORMS THROUGH WEDNESDAY NIGHT. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...FLASH FLOOD WATCH UNTIL 8PM WEDNESDAY FOR WVZ005>011-013>020-024>040-046-047 OH...FLASH FLOOD WATCH UNTIL 8PM WEDNESDAY FOR OHZ066-067-075-076-083>087 KY...FLASH FLOOD WATCH UNTIL 8PM WEDNESDAY FOR KYZ101>103-105 VA...FLASH FLOOD WATCH UNTIL 8PM WEDNESDAY FOR VAZ003-004 && SYNOPSIS...AAR NEAR TERM...AAR SHORT TERM...SL LONG TERM...SL AVIATION...AAR
Hazardous weather outlook, Jul 20, 12:48 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1248 PM EDT TUE JUL 20 2010 KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>027-034>038-046-047- 211700- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- 1248 PM EDT TUE JUL 20 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. REPEATED THUNDERSTORMS THROUGH TONIGHT COULD POTENTIALLY LEAD TO WATER PROBLEMS. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT...WITH STRONG DAMAGING WINDS AS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. REPEATED THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT COULD POTENTIALLY LEAD TO WATER PROBLEMS. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY...WITH STRONG DAMAGING WINDS AS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>086-WVZ007>011-016>020-028>032-039-040-211700- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR- 1248 PM EDT TUE JUL 20 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. REPEATED THUNDERSTORMS THROUGH TONIGHT COULD POTENTIALLY LEAD TO WATER PROBLEMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. REPEATED THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT COULD POTENTIALLY LEAD TO WATER PROBLEMS. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY...WITH STRONG DAMAGING WINDS AS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ033-211700- DICKENSON-BUCHANAN-MCDOWELL- 1248 PM EDT TUE JUL 20 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. REPEATED BATCHES OF THUNDERSTORMS THROUGH TONIGHT COULD POTENTIALLY LEAD TO WATER PROBLEMS. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH STRONG DAMAGING WINDS AS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. REPEATED BATCHES OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT COULD POTENTIALLY LEAD TO WATER PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 20, 1:08 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 108 PM EDT TUE JUL 20 2010 VAZ003-004-WVZ033-201830- DICKENSON-BUCHANAN-MCDOWELL- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR 108 PM EDT TUE JUL 20 2010 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... HEAVY RAINFALL HAS BEEN OCCURRING IN THUNDERSTORMS SINCE NOON ACROSS PORTIONS OF THE AREA. THE HIGHEST TOTALS HAVE BEEN SEEN ALONG ABNER BRANCH IN DICKENSON COUNTY...AND HURRICANE CREEK IN BUCHANAN COUNTY. RADAR ESTIMATES OF 1 TO 2 INCHES ARE NOTED IN THIS AREA. WHILE THUNDERSTORMS ARE MOVING OFF TO THE EAST...RUNOFF FROM THE EARLIER RAINFALL MAY CAUSE PONDING WATER ON AREA ROADS...AS WELL AS HIGH AND FAST WATER ON SMALL CREEKS AND STREAMS. IF YOU ENCOUNTER FLOODED ROADWAYS WHILE DRIVING...REMEMBER...TURN AROUND DONT DROWN.
Special weather statement, Jul 20, 2:47 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
247 PM EDT TUE JUL 20 2010
WVZ006-007-014>016-027-037-201945-
CABELL WV-CLAY WV-KANAWHA WV-MASON WV-NICHOLAS WV-PUTNAM WV-ROANE WV-
247 PM EDT TUE JUL 20 2010
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
CABELL...CLAY...NORTHERN KANAWHA...PUTNAM...SOUTHERN
ROANE...SOUTHWESTERN MASON AND WEST CENTRAL NICHOLAS COUNTIES...
AT 241 PM EDT...THUNDERSTORMS WITH HEAVY RAIN WERE ALONG A LINE FROM
13 MILES SOUTHWEST OF CLAY TO 11 MILES NORTH OF HAMLIN TO
PROCTORVILLE...MOVING EAST AT 20 MPH. THESE STORMS HAVE A TENDENCY
TO MOVE OVER THE SAME LOCATIONS. RAINFALL AMOUNTS UP TO ONE INCH CAN
BE EXPECTED IN A SHORT PERIOD OF TIME.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR GREEN BOTTOM...AND HURRICANE AROUND 250
PM...INDORE...BENTREE...AND PINCH AROUND 300 PM...BICKMORE...GLEN...
AND CROSS LANES AROUND 310 PM...TEAYS VALLEY AROUND 320 PM AND
DRENNAN AROUND 330 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES
...I-64 BETWEEN MILE MARKERS 16 AND 57 IN WEST VIRGINIA...I-77
BETWEEN MILE MARKERS 96 AND 117 IN WEST VIRGINIA...I-79 BETWEEN MILE
MARKERS 1 AND 41...THE WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 94
AND 95.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3858 8227 3860 8168 3856 8162 3860 8154
3861 8098 3853 8090 3825 8094 3833 8205
3838 8206 3834 8214 3836 8236
30The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 2:23 AM EDT | Special Weather Statement | RLX | Pleasants, Wood | 112 min |
| Jul 20, 10:19 AM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 34 hr |
| Jul 20, 2:47 PM EDT | Special Weather Statement | RLX | Cabell, Clay, Kanawha, Putnam | 58 min |
| Jul 20, 2:56 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Putnam | 49 min |
| Jul 20, 3:24 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Webster | 51 min |
| Jul 20, 3:27 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Nicholas, Webster | 48 min |
| Jul 20, 3:32 PM EDT | Tornado Warning | RLX | Braxton, Webster | 28 min |
| Jul 20, 3:33 PM EDT | Flash Flood Warning | RLX | Braxton | 54 min |
| Jul 20, 3:42 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Kanawha | 48 min |
| Jul 20, 3:43 PM EDT | Flash Flood Warning | RLX | Braxton, Clay, Kanawha, Nicholas, Roane | 92 min |
| Jul 20, 4:16 PM EDT | Special Weather Statement | RLX | Pocahontas, Randolph | 44 min |
Nearby
Tornado Warnings in West Virginia, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.